MathSciNet Relay Station
MathSciNet bibliographic data
MR1605814 14C15 (14L30)
Pandharipande, Rahul Equivariant Chow rings of ${\rm O}(k),\ {\rm SO}(2k+1)$, and ${\rm SO}(4)$. J. Reine Angew. Math. 496 (1998), 131–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement